# SDR MASA202411220043

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000551
- Aircraft time: 18,747 hours, 11,465 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Odor
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL IN CABIN.  PERFORMED WATER WASH ON ENGINE NUMBER 2 NO FURTHER DEFECTS NOTED.   COMPRESSOR WASH PERFORMED THE PREVIOUS EVENING AND APPARENTLY THE RINSE WAS NOT PERFORMED ADEQUATELY.
